# SDR DALA2018120306967

- Difficulty date: December 3, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 82,588 hours, 63,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AND FWD GALLEY OVERHEAD EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK B523. OPS CHECKS GOOD. (LP5037556)
